×

zbMATH — the first resource for mathematics

The nonlocal boundary value problem for one-dimensional backward Kolmogorov equation and associated semigroup. (English) Zbl 1434.60220
Summary: This paper is devoted to a partial differential equation approach to the problem of construction of Feller semigroups associated with one-dimensional diffusion processes with boundary conditions in theory of stochastic processes. In this paper we investigate the boundary-value problem for a one-dimensional linear parabolic equation of the second order (backward Kolmogorov equation) incurvilinear bounded domain with one of the variants of nonlocal Feller-Wentzell boundary condition. We restrict our attention to thecase when the boundary condition has only one term and it is of the integral type. The classical solution of the last problem is obtained by the boundary integral equation method with the use of the fundamental solution of backward Kolmogorov equation and the associated parabolic potentials. This solution is used to construct the Feller semigroup corresponding to such a diffusion phenomenon that a Markovianparticle leaves the boundary of the domain by jumps.
MSC:
60J60 Diffusion processes
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dynkin E.B. Markov processes. Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1963. (in Russian) · Zbl 0132.37701
[2] Feller W. The parabolic differential equations and associated semi-groups of transformations. Ann. of Math. 1952, 55, 468-519. doi: 10.2307/1969644 · Zbl 0047.09303
[3] Friedman A. Partial differential equations of parabolic type. Prentice-Hall, Englewood Cliffs, New Jersey, 1964. · Zbl 0144.34903
[4] Holmgren E. Sur une application de l’équation de M. Volterra. Arkiv för Matematik, Astronomi och Fysik 1907, 3 (12), 1-4.
[5] Kamynin L. I. A boundary value problem in the theory of heat conduction with a nonclassical boundary condition. Zh. Vychisl. Mat. Mat. Fiz. 1964, 4 (6), 1006-1024.
[6] Kopytko B.I., Shevchuk R.V. On Feller semigroup generated by solution of nonlocal parabolic conjugation problem. Carpathian Math. Publ. 2018, 10 (2), 333-345. doi: 10.15330/cmp.10.2.333-345 · Zbl 1411.60117
[7] Ladyzhenskaya O.A., Solonnikov V.A., Ural’tseva N.N. Linear and Quasilinear Equations of Parabolic Type. Nauka, Moscow, 1967. (in Russian)
[8] Pilipenko A.Yu. On the Skorokhod mapping for equations with reflection and possible jumplike exit from a boundary. Ukrainian Math. J. 2012, 63 (9), 1415-1432. (in Russian) · Zbl 1280.60036
[9] Portenko M.I. Diffusion Processes in Media with Membranes. Proceedings of the Institute of Mathematics of the National Academy of Sciences of the Ukraine, Kyiv, 1995. (in Ukrainian)
[10] Shevchuk R.V. Pasting of two one-dimensional diffusion processes. Annales Mathematicae et Informaticae 2012, 39, 225-239. · Zbl 1265.60153
[11] Skubachevskii A.L. On Feller semigroups for multidimensional diffusion processes. Dokl. AN SSSR 1995, 341 (2), 173-176. (in Russian) · Zbl 0883.47043
[12] Wentzell A.D. Semigroups of operators that correspond to a generalized differential operator of second order. Dokl. AN SSSR 1956, 111 (2), 269-272. (in Russian)
[13] Wentzell A.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.